# SDR DALA2025090206480

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 75,112 hours, 24,677 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR KNUCKLE KNOCKER INOP.   CLEARED DEBRIS FROM DOOR 1R KNUCKLE KNOCKER, OPS. CHECK GOOD. (1172626)
